# SDR AALA202409224758

- Difficulty date: September 19, 2024
- Submitted: September 22, 2024
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 43,563 hours, 5,041 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 1384
- Condition: Burned Out
- Location: Zone 100
- Part time: 27,481 hours, 3,985 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT GATE CREW REPORTED SMOKE SMELL AFTER APU GEN DROPPED OFF. DECESION WAS TO DEPLANE TYHE PASSANGERS. MAINTENANCE ACCOMPLSIHED JC 72L00021001, AND TSI 0100397. REPLACED APU GENERATOR IAW AMM 24-21-01 AND 24-41-05.
